Advanced Search
Article Contents
Article Contents

Homogenization of a stochastic viscous transport equation

  • * Corresponding author: Ioana Ciotir

    * Corresponding author: Ioana Ciotir 
This work was partially supported by the European Union with the European regional development fund (ERDF, HN0002137 and 18P03390/18E01750/18P02733) and by the Normandie Regional Council (via the M2NUM and M2SiNum projects). The first author was partially supported by the ANR Project QUTE-HPC Quantum Turbulence Exploration by High-Performance Computing (ANR-18-CE46-0013)
Abstract Full Text(HTML) Figure(1) Related Papers Cited by
  • In the present paper we prove an homogenisation result for a locally perturbed transport stochastic equation. The model is similar to the stochastic Burgers' equation and it is inspired by the LWR model. Therefore, the interest in studying this equation comes from it's application for traffic flow modelling. In the first part of paper we study the inhomogeneous equation. More precisely we give an existence and uniqueness result for the solution. The technical difficulties of this part come from the presence of the function $ \varphi $ under assumptions coherent for the model, which is giving the inhomogeneity with respect to the space variable, not present in the classical results. The second part of the paper is the homogenisation result in space.

    Mathematics Subject Classification: Primary: 35B27, 60H15; Secondary: 76F25.


    \begin{equation} \\ \end{equation}
  • 加载中
  • Figure 1.  Schematic representation of the function $ \varphi $

  • [1] A. Amosov and G. Panasenko, Homogenization of the integro-differential burgers equation, in Integral Methods in Science and Engineering, Vol. 1, Birkhäuser Boston, Boston, MA, 2010, 1–8. doi: 10.1007/978-0-8176-4899-2_1.
    [2] G. Da Prato and D. Gatarek, Stochastic burgers equation with correlated noise, Stochastics and Stochastic Reports, 52 (1995), 29-41.  doi: 10.1080/17442509508833962.
    [3] G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Encyclopedia of Mathematics and its Applications, Cambridge University Press, 2008. https://books.google.fr/books?id=JYiL8zz_nC8C.
    [4] G. Da PratoA. Debussche and R. Temam, Stochastic Burgers' equation, NoDEA Nonlinear Differential Equations Appl., 1 (1994), 389-402.  doi: 10.1007/BF01194987.
    [5] E. Di NezzaG. Palatucci and E. Valdinoci, Hitchhiker's guide to the fractional sobolev spaces, Bull. Sci. Math., 136 (2012), 521-573.  doi: 10.1016/j.bulsci.2011.12.004.
    [6] M. Garavello and B. Piccoli, Traffic Flow on Networks, American Institute of Mathematical Sciences (AIMS), Springfield, MO, 2006.
    [7] I. Gyoengy and D. Nualart, On the stochastic Burgers' equation in the real line, Ann. Probab., 27 (1999), 782-802.  doi: 10.1214/aop/1022677386.
    [8] I. Hosokawa and K. Yamamoto, Turbulence in the randomly forced, one-dimensional Burgers flow, J. Stat. Phys., 13 (1975), 245-272.  doi: 10.1007/BF01012841.
    [9] M. J. Lighthill and G. B. Whitham, On kinematic waves Ⅱ. A theory of traffic flow on long crowded roads, Proc. Roy. Soc. London Ser. A, 229 (1955), 317-345.  doi: 10.1098/rspa.1955.0089.
    [10] P. I. Richards, Shock waves on the highway, Operations Res., 4 (1956), 42-51.  doi: 10.1287/opre.4.1.42.
    [11] F. Rothe, Global Solutions of Reaction-Diffusion Systems, Vol. 1072, Springer-Verlag, Berlin, 1984. doi: 10.1007/BFb0099278.
  • 加载中



Article Metrics

HTML views(547) PDF downloads(258) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint